Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have 2 skin saors on my legs. Feels itching. What is the disease called? Treatment?

I have 2 skin saors on my legs for over 3 months now, I help with clean up Hurricain Sandy, I also tried many remades to ease the itching. Is this info documented, it should. there were many un educated volenteers not knowing what to do. I really had no choice but to help. No time to say no. I hope you understand my meaning. Ciao, for now. W.G. M.
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, thanks for your query.
I appreciate your helping spirit.
With the information provided it is difficult to tell exact diagnosis.
You seem to have possibly developed contact dermatitis.
Or it may be a bacterial or fungal infection.
Images of the area could have helped.

You may take oral antihistamines for itching and avoid scratching as it sets up a scratch itch cycle which complicates the condition.
You may consult a dermatologist for exact diagnosis and treatment.

Hope this helps you.
Answered: Mon, 10 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor